# SDR HALA2021121300228

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 33,720 hours, 5,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 SECTION OF EMERGENCY PATH LIGHTING IN FRONT OF 1ST CLASS HAS COME LOOSE. CORRECTIVE ACTION: RESECURED EMERGENCY PATH LIGHTING STRIP AS REQUIRED. (7744044)
